# SDR ASAA0944423

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 50,588 hours, 30,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65476903
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT RBL 25 HAS AREAS OF CORROSION FROM BS 727D THRU 727F.  REPAIRED FLOOR SUPPORT ZEE.
